question-icon

What causes irritation and burning sensation in the foreskin of the penis?

default
Posted on Fri, 22 Jul 2016
Question: I am having irritation an burning sensation on my penis foreskin and around the skin when pulled back.This all started as my wife also had vaginal infection for which she had to go through colposcopy and cryotherapy she also had urine infection.I have consulted skin specialist and urologist and had several medications since a year but its not im proving.The irritation occurs after sometime and subsides when I use Penderm plus cream and apply it around the penis.

Please guide me through proper medication and treatment
doctor
Answered by Dr. Dr. Kakkar (56 minutes later)
Brief Answer:
Candidal infection. oral and topical antifungal

Detailed Answer:
Hello. Thank you for writing to us

You seem to have candidal/ yeast infection i.e candidal balanoposthitis.
I suggest you to take Cap. Sporonox 100mg twice daily for a week. Topically you may use candid- B cream twice daily.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Dr. Kakkar (1 hour later)
Hi, I have provided some attachments. Please review them.

Hi Doctor

Thankyou for providing a prompt response

Request if you can check all the uploaded reports and prescriptions as I am taking medications since a year and presume that may be some doctor would have prescribed similar medications as you did

This would make things more clear towards the future treatment

I am using Panderm Cream at the moment which gives temporary relief
Thanks
doctor
Answered by Dr. Dr. Kakkar (15 hours later)
Brief Answer:
Need more information

Detailed Answer:
Hi.

I have reviewed the attachments. You have been treated for candidal balanoposthitis earlier on multiple occasions
I suggest you to stop using panderm cream, as it is a potent steroid cream and on long term use it can cause skin thinning, redness, burning sensation can also cause recurrences of candidal balanitis.
Do you also have any visible redness or sores?If yes kindly upload an Image of the affected area Or do you only experience burning sensation?without any rash.

Regards
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
default
Follow up: Dr. Dr. Kakkar (1 hour later)
No there is not any visible redness or sores.Uploading some images for your review

Earlier if you can see in the attachments I was treated for UTI and Prostatitis aswell may be wrongly by the doctor.

This was mainly due the fact that sometimes I feel an urgency to urinate but not very frequently.

I had visited 2 dermatologists also whose prescriptions are uploaded earlier but as per them aswell there was not any visible infection on the penis

Please check the images and advise on probable cause, treatment and type of disease.

Please hel as this is getting very depressing and critical for me as the problem is not getting cured
doctor
Answered by Dr. Dr. Kakkar (22 hours later)
Brief Answer:
veruse of steroids and probably psycological

Detailed Answer:
Hi.

In my view the probable cause is indiscriminate use of steroids i.e panderm and may be psychological since there seems to be no visible skin lesion
I suggest yopu to discontinue panderm and take a tablet of XXXXXXX M 75mg twice daily for 2 weeks.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Dr. Kakkar (11 hours later)
Thanks Doctor

Should I use Candid B cream for relief from irritation and burning or some other ointment . Also is Spronox 1oo capsules as suggested by you earlier is also to be taken along with XXXXXXX M 75 mg.

What is actually the disease and why it is not getting diagnosed?

Thanks

doctor
Answered by Dr. Dr. Kakkar (16 hours later)
Brief Answer:
You should use all medicines as suggested

Detailed Answer:
Hi.

yes you may use all these medications.
Though the symptoms seem to suggest that you could be having a candidal infection i.e balanitis but the symptoms seem out of proportion to the skin involvement (or lack of skin involvement) and therefore this could also be related to anxiety, hence I am also treating you symptomatically for that.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Dr. Kakkar

Dermatologist

Practicing since :2002

Answered : 9628 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes irritation and burning sensation in the foreskin of the penis?

Brief Answer: Candidal infection. oral and topical antifungal Detailed Answer: Hello. Thank you for writing to us You seem to have candidal/ yeast infection i.e candidal balanoposthitis. I suggest you to take Cap. Sporonox 100mg twice daily for a week. Topically you may use candid- B cream twice daily. Regards